# SDR GR4220160913001

- Difficulty date: September 7, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 12,122 hours, 5,956 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 1159P413203
- Condition: Gouged
- Location: Lt Engine
- Part time: 12,122 hours, 5,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT MOUNT FITTING HAS GOUGES AND SCRATCHES ON THE AFT VIBRATION ISOLATOR FITTING ON THE FORWARD FACE IN SEVERAL LOCATIONS.
